Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Amenable relations for endomorphisms


Author: J. M. Hawkins
Journal: Trans. Amer. Math. Soc. 343 (1994), 169-191
MSC: Primary 28D99
DOI: https://doi.org/10.1090/S0002-9947-1994-1179396-3
MathSciNet review: 1179396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for an endomorphism to admit an equivalent invariant $ \sigma $-finite measure in terms of a generalized Perron-Frobenius operator. The assumptions are that the endomorphism is nonsingular (preserves sets of measure zero), conservative, and finite-to-1. We study two orbit equivalence relations associated to an endomorphism, and their connections to nonsingularity, ergodicity, and exactness. We also discuss Radon-Nikodym derivative cocycles for the relations and the endomorphism, and relate these to the Jacobian of the endomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D99

Retrieve articles in all journals with MSC: 28D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1179396-3
Article copyright: © Copyright 1994 American Mathematical Society